Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 10, 2013, 3:55 PM EDT for 7 counties in Ohio. It was in force for 50 min. 32 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 3:55 PM EDT (19:55 UTC)
- Expired
- Jul 10, 2013, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH, Madison County, OH, Pickaway County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:55 PM EDT | TSTM WND DMG | 2 W Dublin, OH | 19 INCH DIAMETER BRANCH DOWN |
| Jul 10, 3:55 PM EDT | TSTM WND DMG | Delaware, OH | SEVERAL LARGE TREES DOWN. DUGOUT COLLAPSED AT DELAWARE CHRISTIAN SPORTING FIELDS. |
| Jul 10, 3:57 PM EDT | TSTM WND GST 64 | 3 Sw Hilliard, OH | SENSOR AT DARBY CREEK ELEMENTARY SCHOOL |
| Jul 10, 4:00 PM EDT | TSTM WND DMG | 3 Sse Hilliard, OH | POWER POLES KNOCKED DOWN AND SIDING DAMAGED. |
| Jul 10, 4:00 PM EDT | TSTM WND DMG | 4 Sse Hilliard, OH | ROOF AT LEAST PARTIALLY REMOVED FROM WAREHOUSE-STYLE BUILDING |
| Jul 10, 4:00 PM EDT | TSTM WND DMG | 5 Wnw Grove City, OH | TREES DOWN IN GALLOWAY |
| Jul 10, 4:00 PM EDT | TSTM WND GST 95 | 4 Sse Hilliard, OH | *** 6 INJ *** A NWS STORM SURVEY CONFIRMED A MICROBURST ABOUT 3 OR 4 MILES SOUTH-SOUTHEAST OF HILLIARD. BASED ON OBSERVED DAMAGE...STRAIGHT LINE WIND SPEEDS OF UP TO 95 MPH WERE ESTIMATED. |
| Jul 10, 4:03 PM EDT | TSTM WND DMG | 4 Wnw Sunbury, OH | 3 LARGE TREES DOWN NEAR INTERSTATE 71 AND RT 37. |
| Jul 10, 4:05 PM EDT | TSTM WND DMG | 5 N Downtown Columbus, OH | ROOF OF GARAGE DETACHED, BUT NOT FULLY REMOVED |
| Jul 10, 4:08 PM EDT | TSTM WND DMG | 3 Wsw Westerville, OH | A FEW 3 INCH DIAMETER BRANCHES DOWN IN THE AREA OF I-270 AND I-71. |
| Jul 10, 4:09 PM EDT | TSTM WND DMG | 1 Sse Downtown Columbus, OH | SEVERAL LARGE OLD GROWTH HARDWOOD TREES BLOWN DOWN IN SCHILLER PARK. ALSO LARGE BRANCHES FELL ON VEHICLES. |
| Jul 10, 4:13 PM EDT | TSTM WND DMG | Johnstown, OH | SEVERAL LARGE LIMBS DOWN |
| Jul 10, 4:16 PM EDT | TSTM WND GST 71 | Kcmh Port Columbus Apt, OH | |
| Jul 10, 4:18 PM EDT | TSTM WND DMG | 4 Sse Gahanna, OH | A 30-INCH DIAMETER 40-FOOT TALL TREE WAS BLOWN DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 10, 4:19 PM EDT | TSTM WND DMG | 4 Nnw Pickerington, OH | LARGE TREE DOWN ON BLACKLICK GOLF COURSE. |
| Jul 10, 4:23 PM EDT | TSTM WND GST 52 | Klck Rickenbacker Apt, OH | |
| Jul 10, 4:25 PM EDT | TSTM WND DMG | 5 Ssw Groveport, OH | TREE DOWN ON AIRBASE ROAD |
| Jul 10, 4:25 PM EDT | TSTM WND GST 71 | Baltimore, OH | NUMEROUS TREES AND POWER LINES DOWN IN BALTIMORE. |
| Jul 10, 4:25 PM EDT | NON-TSTM WND GST 71 | Baltimore, OH | NUMEROUS TREES AND POWER LINES DOWN IN BALTIMORE. |
| Jul 10, 4:26 PM EDT | TSTM WND DMG | 3 Nnw Pickerington, OH | TWO LARGE TREES DOWN AT SR-204 AND CAPETOWN AVE. |
| Jul 10, 4:27 PM EDT | TSTM WND DMG | 3 Nne Pickerington, OH | ONE FIVE-INCH TREE BRANCH DOWNED. TIME ESTIMATED FROM RADAR. |
| Jul 10, 4:30 PM EDT | TSTM WND DMG | 5 Ne Ashville, OH | TREE DOWN ON GOODMAN ROAD |
| Jul 10, 4:30 PM EDT | TSTM WND DMG | Etna, OH | 8-TO-10 INCH DIAMETER LIMBS BLOWN DOWN. TIME OF EVENT ESTIMATED FROM RADAR. |
| Jul 10, 4:30 PM EDT | TSTM WND GST 71 | Baltimore, OH | LARGE TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 10, 4:33 PM EDT | TSTM WND DMG | Thurston, OH | LARGE TREE DOWN ON RT 256. TIME ESTIMATED FROM RADAR. |
| Jul 10, 4:34 PM EDT | TSTM WND GST 49 | Klhq Lancaster Apt, OH | |
| Jul 10, 4:35 PM EDT | TSTM WND DMG | 5 Ssw Pickerington, OH | TREE DOWN ON WINCHESTER ROAD |
| Jul 10, 4:37 PM EDT | TSTM WND GST 70 | 2 N Newark, OH | |
| Jul 10, 4:40 PM EDT | TSTM WND DMG | 2 Se Amanda, OH | BARN DESTROYED |
| Jul 10, 4:44 PM EDT | TSTM WND DMG | 2 N Millersport, OH | BARN DESTROYED |
| Jul 10, 4:45 PM EDT | TSTM WND DMG | Lancaster, OH | SCATTERED TREES DOWN ALL ACROSS FAIRFIELD COUNTY |
| Jul 10, 4:50 PM EDT | TSTM WND DMG | Hanover, OH | TREES AND LIMBS WERE REPORTED DOWN IN HANOVER. WIRES WERE REPORTED DOWN NEAR BUCKEYE LAKE. SCATTERED POWER OUTAGES OCCURRED ACROSS THE SOUTHEASTERN PORTION OF LICKING COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 28 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1493 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358
WUUS51 KILN 101955
SVRILN
OHC041-045-049-089-097-129-159-102045-
/O.NEW.KILN.SV.W.0101.130710T1955Z-130710T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...
NORTHERN PICKAWAY COUNTY IN CENTRAL OHIO...
MADISON COUNTY IN CENTRAL OHIO...
LICKING COUNTY IN CENTRAL OHIO...
FRANKLIN COUNTY IN CENTRAL OHIO...
FAIRFIELD COUNTY IN CENTRAL OHIO...
DELAWARE COUNTY IN CENTRAL OHIO...
* UNTIL 445 PM EDT.
* AT 351 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM ASHLEY TO DUBLIN TO LAFAYETTE...MOVING EAST
AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
HILLIARD...
WORTHINGTON...
POLARIS...
UPPER ARLINGTON...
SUNBURY...
WESTERVILLE...
OHIO STATE UNIVERSITY...
EASTON...
DOWNTOWN COLUMBUS...
GROVE CITY...
GAHANNA...
NEW ALBANY...
IN ADDITION...LAKE DARBY...ALUM CREEK STATE PARK...LILLY CHAPEL...BIG
PLAIN...WRIGHTSVILLE...OLIVE GREEN...RIVERLEA AND GEORGESVILLE ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 76 AND 142...
I-71 BETWEEN MILE MARKERS 87 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3996 8219 3991 8225 3992 8246 3984 8247
3983 8239 3978 8239 3961 8259 3961 8261
3956 8264 3986 8353 4015 8323 4042 8301
4042 8293 4036 8292 4035 8275 4028 8274
4024 8218
TIME...MOT...LOC 1955Z 284DEG 48KT 4039 8288 4012 8310
3990 8333
$$
BINAU3 follow-up statements
073
WWUS51 KILN 102008
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT WED JUL 10 2013
OHC097-159-102018-
/O.CAN.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
MADISON OH-UNION OH-
408 PM EDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND MADISON
COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
3984 8247 3983 8239 3978 8239 3961 8259
3961 8261 3956 8264 3982 8325 3990 8325
4036 8292 4035 8275 4028 8274 4024 8218
TIME...MOT...LOC 2008Z 284DEG 48KT 4033 8266 4002 8287
3977 8319
$$
OHC041-045-049-089-129-102045-
/O.CON.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
408 PM EDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN PICKAWAY...LICKING...FRANKLIN...FAIRFIELD AND EASTERN
DELAWARE COUNTIES IN CENTRAL OHIO...
AT 404 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF OLIVE GREEN TO
EASTON TO HARRISBURG...MOVING EAST AT 55 MPH.
THESE STORMS HAVE A HISTORY OF WIND GUSTS TO 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
REYNOLDSBURG...PATASKALA...PICKERINGTON...ASHVILLE...UTICA...
GRANVILLE...HEATH...BALTIMORE...NEWARK...BUCKEYE LAKE AND LANCASTER.
IN ADDITION...HARTFORD...WHITEHALL...JOHNSTOWN...OBETZ...COMMERCIAL
POINT...JERSEY...SUMMIT STATION AND BLACKLICK ESTATES ARE NEAR THE
PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 89 AND 142...
I-71 BETWEEN MILE MARKERS 91 AND 139...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
3984 8247 3983 8239 3978 8239 3961 8259
3961 8261 3956 8264 3982 8325 3990 8325
4036 8292 4035 8275 4028 8274 4024 8218
TIME...MOT...LOC 2008Z 284DEG 48KT 4033 8266 4002 8287
3977 8319
$$
BINAU080
WWUS51 KILN 102017
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT WED JUL 10 2013
OHC041-045-049-089-129-102045-
/O.CON.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
417 PM EDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN PICKAWAY...LICKING...FRANKLIN...FAIRFIELD AND
SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO...
AT 413 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM US ROUTE 62 AT STATE ROUTE 661 TO
GAHANNA TO COMMERCIAL POINT...MOVING EAST AT 55 MPH.
THIS LINE JUST PRODUCED A GUST TO 71 MPH AT PORT COLUMBUS!
STORM HAZARDS INCLUDE...
DAMAGING WINDS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
REYNOLDSBURG...UTICA...PATASKALA...ASHVILLE...PICKERINGTON...
GRANVILLE...NEWARK...HEATH...BALTIMORE...BUCKEYE LAKE AND LANCASTER.
IN ADDITION...BLACKLICK ESTATES...SUMMIT STATION...BRICE...
ALEXANDRIA...FREDONIA...GROVEPORT...DUVALL AND SOUTH BLOOMFIELD ARE
NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 94 AND 142...
I-71 BETWEEN MILE MARKERS 91 AND 118...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
3984 8247 3983 8239 3978 8239 3961 8259
3961 8261 3956 8264 3982 8325 4034 8275
4028 8274 4026 8247 4025 8247 4024 8218
TIME...MOT...LOC 2017Z 284DEG 48KT 4023 8245 3999 8278
3973 8305
$$808
WWUS51 KILN 102034
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT WED JUL 10 2013
OHC041-102044-
/O.CAN.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
DELAWARE OH-
434 PM EDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
3984 8247 3983 8239 3978 8239 3961 8259
3961 8261 3956 8264 3976 8311 4027 8254
4024 8240 4024 8219 4024 8218
TIME...MOT...LOC 2034Z 284DEG 48KT 4018 8221 3994 8254
3969 8292
$$
OHC045-049-089-129-102045-
/O.CON.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
434 PM EDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN PICKAWAY...LICKING...SOUTHEASTERN FRANKLIN AND FAIRFIELD
COUNTIES IN CENTRAL OHIO...
AT 431 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM FALLSBURG TO KIRKERSVILLE TO
SOUTH BLOOMFIELD...MOVING EAST AT 55 MPH.
THIS STORM PRODUCED A 71 MPH WIND GUST AT PORT COLUMBUS!
STORM HAZARDS INCLUDE...
DAMAGING WINDS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
BALTIMORE...BUCKEYE LAKE AND LANCASTER.
IN ADDITION...CARROLL...MILLERSPORT...HANOVER...EAST RINGGOLD...
FAIRFIELD BEACH...ROYALTON...HARBOR HILLS AND STATE ROUTE 674 AT
STATE ROUTE 188 ARE NEAR THE PATH OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 105 AND 142...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
3984 8247 3983 8239 3978 8239 3961 8259
3961 8261 3956 8264 3976 8311 4027 8254
4024 8240 4024 8219 4024 8218
TIME...MOT...LOC 2034Z 284DEG 48KT 4018 8221 3994 8254
3969 8292
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:40 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 10, 2:40 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT WED JUL 10 2013
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL SWEEP THROUGH THE AREA IN ADVANCE
OF A COLD FRONT. HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS.
AFTER THE COLD FRONT PASSED THROUGH TONIGHT...HIGH PRESSURE WILL
BUILD ACROSS THE REGION...BRINGING DRIER CONDITIONS THROUGH THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SFC COLD FRONT FROM LOWER MICHIGAN INTO NW INDIANA AND CENTRAL IL
WITH FAST MOVING STORMS AHEAD OF FRONT NOW INTO FCST AREA. 2 INCH
PLUS PW VALUES THROUGH MUCH OF REGION...AND DESPITE FAILY
PROGRESSIVE NATURE OF STORMS...VERY EFFICIENT ENVIRONMENT WILL
RESULT IN TORRENTIAL RAIN WITH THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. VERY UNSTABLE ENVIRONMENT WITH MLCAPE OF 2K TO 3K J/KG
ALONG WITH DEEP LAYER SHEAR. 0-1KM SHEAR NOT TERRIBLY FAVORABLE
FOR TORNADIC ACTIVITY...THOUGH ISOLATED TOR CANNOT BE RULED OUT.
FROPA FROM NEAR 00-07UTC THROUGH REGION..WITH PARTIAL CLEARING
IN THE NW TOWARD DAYBREAK. OVERNIGHT LOWS STILL IN UPR 60S IN THE
EAST AND SOUTHEAST...WITH LOWER 60S IN THE NW.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SLIGHT CHANCE OF SHRA IN THE FAR SE NEAR DAYBREAK...WITH HIGH
PRESSURE BUILDING IN THROUGH THE SHORT TERM. THOUGH SOME CU FOR
THURSDAY...PLENTY OF SUN IN STABLE ENVIRONMENT. BELOW NORMAL
TEMPERATURES WITH HIGH ON THURS UPR 70S TO LOWER 80S AND OVERNIGHT
LOWS ON THU NIGHT UPR 50S TO NEAR 60.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MAINLY DRY AND TRANQUIL WEATHER IS EXPECTED. HIGH PRESSURE
STRETCHING ACROSS THE GREAT LAKES AND OHIO VALLEY WILL PROVIDE CLEAR
AND DRY CONDITIONS FRIDAY AND SATURDAY. FOR SUNDAY THROUGH
WEDNESDAY...WHILE HIGH PRESSURE PERSISTS OVER THE OHIO VALLEY...AN
UPPER LOW IS FORECAST ON THE GFS AND ECMWF TO TRAVEL SOUTHWARD ALONG
THE EAST COAST. THOUGH THE MAIN EFFECTS OF THIS LOW WILL BE TO THE
EAST...ENOUGH COOLER AIR ALOFT MAY COME INTO PLAY TO BRING ISOLATED
AFTERNOON THUNDERSTORMS.
TEMPERATURES WILL BEGIN BELOW NORMAL. UNDER A NORTHERLY FLOW...HIGHS
ON FRIDAY WILL BE AROUND 80. NEAR NORMAL MID AND UPPER 80S ARE IN
STORE FOR THE REST OF THE PERIOD AS THE AIRMASS WARMS UNDER
INSOLATION AND WEAK WARM ADVECTION.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
FA. TSTMS EXPECTED AT TAF SITES THROUGH 23Z-24Z. LOCALLY HEAVY
RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH THE THUNDERSTORMS AND
CIGS/VSBYS MAY BE BRIEFLY REDUCED TO IFR CONDITIONS IN THE
STRONGER STORMS. AS THE COLD FRONT PUSHES THROUGH THIS
EVENING INTO THE OVERNIGHT...PCPN SHOULD TAPER OFF ACROSS THE AREA WITH
SKIES AT LEAST PARTIALLY CLEARING LATE TONIGHT INTO THURSDAY
MORNING. VFR CONDITIONS EXPECTED ON THURSDAY.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...CONIGLIO
AVIATION...PARKERHazardous weather outlook, Jul 10, 3:14 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 314 PM EDT WED JUL 10 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 314 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EVENING. SOME OF THESE STORMS ARE SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jul 10, 3:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
320 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 3 SW ST. MARYS 40.51N 84.43W
07/10/2013 M86 MPH AUGLAIZE OH MESONET
VIA CWOP/HOME WEATHER STATION
0254 PM TSTM WND GST 5 SSE WAPAKONETA 40.50N 84.16W
07/10/2013 M66 MPH AUGLAIZE OH DEPT OF HIGHWAYS
ODOT WEATHER SENSOR
&&
SNYDERLocal storm report, Jul 10, 3:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 3 W CELINA 40.55N 84.63W
07/10/2013 MERCER OH PUBLIC
FIVE TREES DOWN
&&
SNYDERLocal storm report, Jul 10, 3:32 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST KDAY DAYTON COX APT 39.90N 84.22W
07/10/2013 M55.00 MPH MONTGOMERY OH ASOS
&&
HATZOSLocal storm report, Jul 10, 3:35 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 1 W RUSSELLS POINT 40.47N 83.92W
07/10/2013 M53 MPH LOGAN OH EMERGENCY MNGR
&&
KURZLocal storm report, Jul 10, 3:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND DMG 1 ENE RUSSELLS POINT 40.47N 83.87W
07/10/2013 LOGAN OH EMERGENCY MNGR
LARGE TREE DOWN ON WATERBURY RD. TIME ESTIMATED FROM
RADAR.
&&
KURZLocal storm report, Jul 10, 3:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG BELLBROOK 39.64N 84.09W
07/10/2013 GREENE OH PUBLIC
LARGE TREE DOWN ON EDGE OF HOUSE. OCCURRED NEAR NORTH
MAIN STREET.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:14 PM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 3 hr |
| Jul 9, 8:28 PM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Jul 9, 8:29 PM EDT | Flash Flood Warning | ILN | Hardin | 4 hr |
| Jul 9, 8:34 PM EDT | Special Weather Statement | ILN | Auglaize | 26 min |
| Jul 9, 8:37 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 4 hr |
| Jul 9, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 51 min |
| Jul 9, 8:45 PM EDT | Special Weather Statement | ILN | Shelby | 30 min |
| Jul 9, 9:13 PM EDT | Special Weather Statement | ILN | Shelby | 17 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 9, 9:30 PM EDT | Special Weather Statement | ILN | Shelby | 45 min |
| Jul 9, 9:32 PM EDT | River Flood Warning | ILN | Hocking | 61 hr |
| Jul 9, 10:07 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 3 hr |
| Jul 9, 11:07 PM EDT | Special Weather Statement | ILN | Logan | 38 min |
| Jul 9, 11:42 PM EDT | Special Weather Statement | ILN | Union | 48 min |
| Jul 10, 7:05 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Jul 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jul 10, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 51 min |
| Jul 10, 1:56 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer | 3 hr |
| Jul 10, 2:12 PM EDT | Areal Flood Advisory | ILN | Preble | 3 hr |
| Jul 10, 2:22 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 38 min |
| Jul 10, 2:32 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more | 43 min |
| Jul 10, 2:42 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Hardin, Logan, Miami and 1 more | 3 hr |
| Jul 10, 2:46 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Shelby | 44 min |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Hardin, Logan, Madison and 3 more | 46 min |
| Jul 10, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison, Miami, Montgomery | 52 min |
| Jul 10, 3:21 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jul 10, 3:21 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 39 min |
| Jul 10, 3:26 PM EDT | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Warren | 3 hr |
| Jul 10, 3:36 PM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Franklin, Madison, Union | 3 hr |
| Jul 10, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Highland, Madison and 2 more | 51 min |
| Jul 10, 3:44 PM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Jul 10, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Greene, Highland, Warren | 45 min |
| Jul 10, 3:55 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 3 hr |
| Jul 10, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Highland, Hocking, Pickaway, Pike, Ross | 54 min |
| Jul 10, 4:22 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Licking, Pickaway | 3 hr |
| Jul 10, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 47 min |
| Jul 10, 4:33 PM EDT | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland | 3 hr |
| Jul 10, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 51 min |
| Jul 10, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 14 min |
| Jul 10, 4:54 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Pike, Ross, Scioto | 3 hr |
| Jul 10, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 49 min |
| Jul 10, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 55 min |
| Jul 10, 5:18 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 42 min |
| Jul 10, 5:25 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| Jul 10, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 26 min |
| Jul 10, 5:51 PM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.